Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Vivir con el VIHVivir con el VIH
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


VIH INDETECTABLE
Aug 3, 2012

hola doctor muchas gracias por su respuesta soy el paciente de Costa Rica por la perdida de peso en brazon nalgas y extremidades yo actualmente y nunca me han cambiado los medicamentes estoy tomando Zivoduvina, Lamiduviva y Efavirenz espero su pronta respuesta y muchas gracias por la repuesta anterior me sirvio bastante ahora en mi proxima cita vere si el doctor me dice algo acerca de lo q me recomendo

Response from Dr. Natterstad

Hola nuevamente costarriqueño,

Tu descripción de pérdida de grasa en brazos, nalgas y extremidades concuerda con un diagnóstico de lipoatrofia. Los dos fármacos asociados más comúnmente a la lipoatrofia son estavudina (d4T, Zerit) y zidovudina (AZT, Retrovir). Te sugiero un cambio de terapia. Hoy en día tenemos alrededor de 26 antirretrovirales. Tienes opciones. Aprovéchalas.

Mucha suerte y un abrazo caluroso.

Dr. Steve


Previous
urgente
Next
COMENZANDO EL TRATAMIENTO

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement